skin-hair-icon
Swelling on lips
For the past 1 month, I am getting swelling on my lips. This happens atan interval of 8 to 10 days. I take Levosiz 5mg and swelling goes away in a day or 2. As suggested by my physician I took levosiz continously for 15 to 20 days and swelling did not happen during this time. After 5 days of not taking levosiz I developed swelling on the upper lip again today. I have history of urticaria and mild alopecia of beard and legs. I am also suffering from Geographic tongue for the past 2.5 years. I take medicine for hypothyroidism as well. Physician said there is no need to worry as this may be due to some allergy. Please suggest what else can be conaidersd or should I continue with Levosiz for longer time period. My thyroid is because of autoimmune disorder(anti tpo was greater than 1300).
31 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from allergic dermatitis causing this swelling problem... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.